# SDR DALA2021091605538

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 80,989 hours, 24,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 EXIT SIGN AT DOOR 2R HAS FALLEN OFF. CORRECTIVE ACTION: RESECURED EXIT SIGN COVER AT DOOR 2R PER B757 AMM 33-50. (7914062)
